# SDR SWIA201436201

- Difficulty date: January 14, 2014
- Submitted: February 5, 2014
- Operation: Air carrier
- Aircraft: N807SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15082
- Aircraft time: 20,107 hours, 12,215 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FRAME BELOW FLOOR BOARD OF AVIONICS BAY BETWEEN STRINGER 26 RT & STRINGER 26 LT AT FS 319.70.  C-CHECK R & R FRAME SPLICE AT FS 319.7 AT STRINGER 23RT IAW REO.
